# SDR N6WA20131216002

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 22,160 hours, 14,956 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR AT SEAT 12A SQUEALS.  REMOVED LT OVERWING HATCH, CLEANED & INSPECTED SEAL, REINSTALLED HATCH, NO DEFECTS FOUND.  OPERATIONS CHECKED GOOD IAW CRJ700 AMM 52-21-00.
